In this paper the existence results of oscillatory periodic solutions are obtained for a second
order ordinary differential equation −u"(t) = f(t, u(t)), where f : R2 → R is a continuous odd function
and is 2π–periodic in t. The discussion is based on the fixed point index theory in cones.
Second order differential equation Oscillatory periodic solution Cone Fixed point index
MR (2000) Subject Classification
This is a preview of subscription content, log in to check access.
Cabada, A., Nieto, J. J.: A generation of the monotone iterative technique for nonlinear second–order periodic boundary value problems. J. Math. Anal. Appl., 151, 181–189 (1990)CrossRefMathSciNetGoogle Scholar
Cabada, A.: The method of lower and upper solutions for second, third, forth, and higher order boundary value problems. J. Math. Anal. Appl., 185, 302–320 (1994)CrossRefMathSciNetGoogle Scholar
Gossez, J. P., Omari, P.: Periodic solutions of a second order ordinary differential equation: A necessary and sufficient condition for nonresonance. J. Diff. Equs., 94, 67–82 (1991)CrossRefMathSciNetGoogle Scholar
Omari, P., Villari, G., Zandin, F.: Periodic solutions of Lienard equation with one–sided growth restrictions. J. Diff. Equs., 67, 278–293 (1987)CrossRefMathSciNetGoogle Scholar